# SDR F3LA2024092400144

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 17,819 hours, 8,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS AC WAS NOT OOS FOR THIS EVENT. REFERENCE LP485250 ITEM 3, AFT MEGAPHONE INOP.   REMOVED AND REPLACED AFT MEGAPHONE IAW AMM 25-65-51-710-002-A. OPS CHECK GOOD.
